# SDR AWXA200600229

- Difficulty date: January 31, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131A
- Part serial: UNK
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C16 CHECK DISCOVERED 2 EMERGENCY FLASHLIGHTS ON THE FORWARD WALL OF AFT LT LAV INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH FLASHLIGHT BATTERIES ON THE FORWARD WALL OF THE AFT LT LAV.  OPERATIONAL CHECKS WERE GOOD.
